# SDR ASAA2017080121517

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,612 hours, 12,154 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLARE, AIRCRAFT PITCHED DOWN AND REFLARED THEN DRIFTED RIGHT APPROX 35 FEET AS APPROACH WARNING IDICATED.  MANUALLY TOOK OVER TO LAND.  ACFT GROUNDED. SYS TESTED GOOD IAW AMM 22-00-01-730-807. NO HISTORY.
